# SDR WVE2003F00010

- Difficulty date: June 28, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N412FX
- Make and model: Lear 45LEAR
- Aircraft serial: 103
- Aircraft time: 2,144 hours, 1,619 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Spline Adapter
- Part number: 30728692
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HOUR INSPECTION OF THE ALTERNATOR SPLINE ADAPTOR IT WAS FOUND TO BE CRACKED.
